# SDR UALA2010110504109

- Difficulty date: November 4, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,900 hours, 7,537 cycles
- Engine: Pwa PW40903
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: S218W4011
- Part serial: 667
- Condition: Faulty
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "BLEED LOOP 2 BODY" "BLEED LOOP 1 STRUT R" "BLEED LOOP 1 WING R".  REPLACED CARD A5 IN P84. STARTED TO DOWNLOAD SOFTWARE.  REPLACED A5 DLOHD, RIGHT PER MM, OPS CHECK OKAY.
